MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS RADIOLUCENT INSERTION HANDLE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS RADIOLUCENT INSERTION HANDLE; ROD,FIXATION,INTRAMEDULLARY
Model Number 03.037.112
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event occurred on an unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date during an unknown procedure, the insertion handle and two (2) 5mm flexible screwdriver broke.The 2.7mm va-lcp lateral distal fibula plate was stripped and unable to be locked with the coupling screw.It is unknown if there was a surgical delay.Procedure outcome was not reported.Patient status is unknown.This report is for one (1) percutaneous radiolucent insertion handle.This is report 1 of 4 for (b)(4).

Brand Name
PERCUTANEOUS RADIOLUCENT INSERTION HANDLE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11229693
Report Number2939274-2021-00472
Device Sequence Number3512221
Product Code HSB
UDI-Device Identifier10886982070562
UDI-Public10886982070562
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.037.112
Device Catalogue Number03.037.112
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/26/2021
Patient Sequence Number1